Alert archive / Kentucky / Flash Flood Warnings in 2016
Flash Flood Warning 19, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 23, 2016, 4:58 PM EDT for Bourbon County, Harrison County, Scott County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2016, 4:58 PM EDT (20:58 UTC)
- Expired
- Jun 23, 2016, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bourbon County, KY, Harrison County, KY, Scott County, KY
The radar
The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 71 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
846
WGUS53 KLMK 232058
FFWLMK
KYC017-097-209-240000-
/O.NEW.KLMK.FF.W.0019.160623T2058Z-160624T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARRISON COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN BOURBON COUNTY IN CENTRAL KENTUCKY...
SCOTT COUNTY IN CENTRAL KENTUCKY...
* UNTIL 800 PM EDT
* AT 458 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...CYNTHIANA...BRECKINRIDGE...STAMPING GROUND...SADIEVILLE...
LAIR...BROADWELL...OXFORD...VENUS AND JOSEPHINE.
LAT...LON 3821 8440 3820 8444 3829 8474 3835 8474
3843 8462 3849 8456 3851 8452 3851 8450
3849 8421 3848 8415 3848 8413 3847 8413
3847 8412
$$
ZT2 follow-up statements
259
WGUS73 KLMK 232144
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
544 PM EDT THU JUN 23 2016
KYC017-097-209-240000-
/O.CON.KLMK.FF.W.0019.000000T0000Z-160624T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON KY-BOURBON KY-SCOTT KY-
544 PM EDT THU JUN 23 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
SOUTHWESTERN HARRISON...NORTHWESTERN BOURBON AND CENTRAL SCOTT
COUNTIES...
AT 543 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...CYNTHIANA...SADIEVILLE...LAIR...BROADWELL...OXFORD...
JOSEPHINE...ALBERTA...BIDDLE AND DAVIS.
LAT...LON 3821 8440 3820 8444 3832 8470 3837 8470
3843 8462 3845 8459 3835 8425
$$
ZT585
WGUS73 KLMK 232225
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT THU JUN 23 2016
KYC017-097-209-232235-
/O.CAN.KLMK.FF.W.0019.000000T0000Z-160624T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARRISON KY-BOURBON KY-SCOTT KY-
625 PM EDT THU JUN 23 2016
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN HARRISON...NORTHWESTERN
BOURBON AND CENTRAL SCOTT COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 3821 8440 3820 8444 3832 8470 3837 8470
3843 8462 3845 8459 3835 8425
$$
ZTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:51 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 23, 3:51 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion National Weather Service Louisville KY 351 PM EDT THU JUN 23 2016 .SHORT TERM (Now through Friday Night)... Issued at 351 PM EDT Thu Jun 23 2016 ...ROUND OF SEVERE WEATHER EXPECTED THIS EVENING... Early afternoon satellite imagery reveals partly to mostly sunny skies across the region. Convection along a frontal boundary has rapidly developed over the last hour or so. The atmosphere is highly unstable this afternoon with CAPE readings in the 3-4K J/Kg range and LI's dipping down into the -8 to -10 deg C range. We still do have a slight cap, although very weak at this point, across much of north-central KY as evidenced by AMDAR soundings out of KSDF. As we continue to heat up over the next few hours, we'll remove that cap/inversion and continued upscale growth of convection along the boundary will continue. Overall kinematic and thermodynamic profiles across the western 2/3rds of our region are suggestive of severe weather with damaging winds and large hail being the primary threats. High PWATs of greater than 2 inches combined with the instability will also allow these storms to load up on precip leading to the possibility of damaging downbursts. In areas along and east of I-65 and along and north of I-64, bulk shear values increase a bit as one heads north and east. Model proximity soundings in these areas show a bit more of directional shear. Thus, a threat of an isolated tornado or two can not be ruled out. Coordination calls with SPC have yielded two watch boxes in our area. The first is a Tornado Watch that is in effect for our far eastern Bluegrass counties. This is an area characterized by an unstable atmosphere and higher values of speed and directional shear. Further west a Severe Thunderstorm Watch has been issued for the remainder of the CWA. Primary hazards out in this area are damaging winds, large hail, and torrential rainfall. However, an isolated tornado can not be ruled out given that we do have some weaker shear in the area. Torrential rainfall will be possible with the storms as PWAT values are over 2 inches. The progressive nature of the storms look to limit the flash flood threat. However, areas that receive repeated rainfall episodes could see some localized flooding. In terms of sensible weather, line of storms across southern Indiana will continue to develop and drop southward into KY late this afternoon and evening. They will likely impact the Louisville metro area over the next 60-90 minutes and then into the Lexington metro area between 500-700 PM eastern time. We expect the storms to drop east-southeast through the evening. Should we get a cold pool to develop, then these storms will translate south and east at a faster rate. The storms should make it into southern KY by mid-late evening before weakening. Temperatures this afternoon will remain in the lower 90s and then cool into the upper 70s to the lower 80s after the storms pass. Some temperature recovery may occur after the storms, but overnight temps are expected to bottom out in the upper 60s to the lower 70s. Drier and more tranquil weather are expected for Friday and Friday night. Highs Friday should warm into the upper 80s with overnight lows in the mid-upper 60s. .LONG TERM (Saturday through Thursday)... Issued at 325 PM EDT Thu Jun 23 2016 An upper level ridge will try and build into the region over the weekend. However, the ridge will not last all that long as a strong mid-level trough axis will swing across the northern US and knock the ridge back down to our south and southwest. This trough axis will likely amplify and carve out a deeper eastern US trough while shifting the core of the upper level ridge back to the west. In this case, the Ohio Valley will remain in a northwesterly flow pattern aloft and will have to be vigilant of perturbations that ride down through the flow aloft which could bring multiple rounds of convection to the region by mid to late week. In terms of sensible weather, mainly dry conditions are expected Saturday and Saturday night. We'll see a chance of storms Sunday and into Monday as a cold front crosses the region. A brief break of dry weather is likely for Tuesday and Wednesday before the first of several mid-level perturbations move toward the region. We should note that these perturbations are very difficult to predict, even in short range modeling, so confidence out toward the end of the period is pretty close to climatology at this point. The extended will start off warm with highs in the upper 80s to the lower 90s for Saturday and Sunday. Overnight lows will range from the upper 60s to the lower 70s. Temperatures will come down a bit for Monday and Tuesday with highs mainly in the mid-upper 80s. Lower to middle 80s will be the rule for Wednesday and Thursday. Overnight lows in the lower to middle 60s are expected for Wed/Thur mornings. && .AVIATION (18Z TAF Update)... Issued at 1248 PM EDT Thu Jun 23 2016 Aviation focus is on convective trends through this evening as the atmosphere becomes increasingly unstable and a surface front slides through central Kentucky. Greatest coverage/chances of strong to potentially severe storms will be from 20-23z at SDF and 21-00z at LEX. At BWG, coverage is less certain but scattered storms will likely be around the terminal from 21-02z. Gradient winds are also very gusty out of the southwest this afternoon. Expect gusts at SDF/LEX to near 30 kts before convection develops. For the overnight period, there is a chance of fog or stratus as low- level moisture hangs around and winds lighten up. Guidance points to this happening more so at BWG and LEX but SDF could see a period of low vis or clouds a few hours either side of 12z. A lot of this depends on how convection plays out this afternoon/evening. For Friday mid-morning onward, VFR conditions are expected at all TAF sites. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........MJ Long Term.........MJ Aviation..........ZT
Hazardous weather outlook, Jun 23, 3:58 PM EDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 358 PM EDT THU JUN 23 2016 INZ076>079-083-084-089>092-KYZ023>035-038>040-045>048-053>056- 061>067-070>078-081-082-242000- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-GARRARD-BUTLER-EDMONSON- HART-GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN- MONROE-METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG... VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... HODGENVILLE...LEBANON...DANVILLE...LANCASTER...MORGANTOWN... BROWNSVILLE...HORSE CAVE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 358 PM EDT THU JUN 23 2016 /258 PM CDT THU JUN 23 2016/ ...SEVERE THUNDERSTORM WATCH 290 IN EFFECT UNTIL 11 PM EDT /10 PM CDT/ THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NORTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND THEN DROP SOUTHWARD THROUGH THE OUTLOOK AREA THIS EVENING. TORRENTIAL RAINFALL, DAMAGING WINDS, AND INTENSE LIGHTNING WILL BE POSSIBLE WITH ANY OF THE STORMS. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE...MAINLY IN AREAS NORTH OF INTERSTATE 64. THE STORMS WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF OVERNIGHT. THE HOT AND HUMID AIR MASS IN PLACE WILL CAUSE HEAT INDEX READINGS TO RISE INTO THE 100 TO 105 DEGREE RANGE THIS AFTERNOON...ESPECIALLY SOUTH OF THE OHIO RIVER AND WEST OF I-65. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. THE BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KYZ036-037-041>043-049-057-242000- SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-CLARK-MADISON- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON... PARIS...CARLISLE...WINCHESTER...RICHMOND 358 PM EDT THU JUN 23 2016 ...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE BLUEGRASS REGION OF CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE NORTHERN PORTIONS OF THE OUTLOOK AREA THIS AFTERNOON AND THEN DROP SOUTHWARD THROUGH THE OUTLOOK AREA THIS EVENING. TORRENTIAL RAINFALL, DAMAGING WINDS, AND INTENSE LIGHTNING WILL BE POSSIBLE WITH ANY OF THE STORMS. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE...MAINLY IN AREAS NORTH OF INTERSTATE 64. THE STORMS WILL SPREAD INTO SOUTHERN KENTUCKY THIS EVENING AND TAPER OFF OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PERIODS OF THUNDERSTORMS WILL BE POSSIBLE SUNDAY AND MONDAY. THE BEST CHANCE FOR THE MOST ORGANIZED ACTIVITY APPEARS TO BE ON MONDAY AND MONDAY NIGHT WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ
In the hours before
Special weather statement, Jun 23, 1:25 PM EDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 125 PM EDT THU JUN 23 2016 INZ077>079-091-092-KYZ031>043-046>049-054>057-065>067-077-078-081- 082-232200- WASHINGTON-SCOTT-JEFFERSON-FLOYD-CLARK-OLDHAM-TRIMBLE-HENRY- SHELBY-FRANKLIN-HARRISON-SPENCER-ANDERSON-WOODFORD-FAYETTE- BOURBON-NICHOLAS-MERCER-JESSAMINE-MARION-BOYLE-GARRARD-MADISON- TAYLOR-CASEY-LINCOLN-ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON... NEW ALBANY...JEFFERSONVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...LEBANON...DANVILLE...LANCASTER...RICHMOND... CAMPBELLSVILLE...LIBERTY...STANFORD...COLUMBIA...JAMESTOWN... BURKESVILLE...ALBANY 125 PM EDT THU JUN 23 2016 /1225 PM CDT THU JUN 23 2016/ ...HOT AND HUMID THIS AFTERNOON... AS TEMPERATURES RISE THIS AFTERNOON INTO THE MID 90S...THE COMBINATION OF HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES IN THE 100 TO 105 RANGE. LIMIT OUTDOOR ACTIVITIES THIS AFTERNOON...DRINK PLENTY OF WATER...AND TAKE FREQUENT BREAKS IN THE SHADE. NEVER LEAVE CHILDREN OR PETS INSIDE A VEHICLE. ZT
Local storm report, Jun 23, 3:48 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND DMG 2 W FREDERICKSBURG 38.44N 86.22W
06/23/2016 WASHINGTON IN TRAINED SPOTTER
LARGE TREE LIMBS DOWN...
&&
SZAPPANOSLocal storm report, Jun 23, 3:53 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 2 S HITCHCOCK 38.61N 86.17W
06/23/2016 E0.75 INCH WASHINGTON IN EMERGENCY MNGR
PEA TO PENNY SIZE HAIL NEAR BEE LINE AND
HITCHCOCK.
&&
KDWSpecial weather statement, Jun 23, 4:13 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
413 PM EDT THU JUN 23 2016
KYZ037-232045-
HARRISON-
413 PM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARRISON COUNTY...
AT 413 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTH OF
FALMOUTH...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BERRY...CLAYSVILLE...VENUS...SUNRISE...US ROUTE 62 AT STATE ROUTE 19...
ODDVILLE...ROBINSON...BOYD...ANTIOCH AND KELAT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3843 8413 3847 8446 3853 8446 3854 8443
3857 8441 3858 8420 3857 8420 3856 8422
3855 8421 3855 8416 3854 8416 3853 8418
3850 8418 3850 8416 3849 8417 3849 8415
3848 8415 3848 8413 3846 8410
TIME...MOT...LOC 2013Z 270DEG 30KT 3856 8437
ZTLocal storm report, Jun 23, 4:21 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
421 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM HAIL NEW PEKIN 38.51N 86.02W
06/23/2016 E0.88 INCH WASHINGTON IN PUBLIC
.
&&
SZAPPANOSLocal storm report, Jun 23, 4:42 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
442 PM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 1 N CORYDON 38.23N 86.13W
06/23/2016 E0.88 INCH HARRISON IN TRAINED SPOTTER
AT LEAST 50 MPH WINDS.
&&
KDWThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:45 AM EDT | Special Weather Statement | LMK | Harrison | 30 min |
| Jun 23, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 31 min |
| Jun 23, 4:13 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Jun 23, 4:27 PM EDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 33 min |
| Jun 23, 4:39 PM EDT | Tornado Warning | LMK | Scott | 21 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 41 min |
| Jun 23, 4:56 PM EDT | Tornado Warning | LMK | Scott | 19 min |
| Jun 23, 4:57 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 23, 5:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer | 24 min |
| Jun 23, 5:07 PM EDT | Tornado Warning | LMK | Scott | 23 min |
| Jun 23, 5:16 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Scott | 29 min |
| Jun 23, 5:31 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson, Spencer | 29 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Harrison, Nicholas | 26 min |
| Jun 23, 5:37 PM EDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Nicholas | 3 hr |
| Jun 23, 5:37 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Shelby, Spencer | 23 min |
| Jun 23, 5:51 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer, Washington | 24 min |
| Jun 23, 5:52 PM EDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Nelson, Spencer, Washington | 3 hr |
| Jun 23, 5:58 PM EDT | Special Weather Statement | LMK | Grayson | 32 min |
| Jun 23, 6:01 PM EDT | Special Weather Statement | LMK | Bourbon | 14 min |
| Jun 23, 6:04 PM EDT | Special Weather Statement | LMK | Anderson, Jessamine, Mercer | 41 min |
| Jun 23, 6:04 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 26 min |
| Jun 23, 6:09 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Spencer, Washington | 36 min |
| Jun 23, 6:11 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 34 min |
| Jun 23, 6:34 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Mercer, Washington | 26 min |
| Jun 23, 6:40 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison, Mercer | 35 min |
| Jun 23, 6:58 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 32 min |
| Jun 23, 7:16 PM EDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 29 min |
| Jun 23, 7:25 PM EDT | Special Weather Statement | LMK | Grayson | 35 min |
| Jun 23, 7:35 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Marion, Taylor | 25 min |
Nearby
Flash Flood Warnings in Kentucky, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.